# SDR USAABB00001

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL - FLT 893 - ON ARRIVAL TO PHL AT FL250, CRWE NOTED AN ACRID ODOR IN THE COCKPIT.  CREW DESCENDED TO FL180 AND PERFORMED CHECKLIST PROCEDURE, INCLUDING SECURING THE RECIRC FANS, UTILITY BUS, APU BLEED AIR AND EACH AIR CONDITIONING PACK (ALTERNATELY).  THE ODOR DECREASED.  FLIGHT LANDED AT PHL WITH NO FURTHER INCIDENT.  MAINTENANCE OPERATED THE AIRCRAFT FOR 15 HOURS, AND INSPECTED THE AIRCRAFT FOR DISCREPANCIES.  NOTHING WAS FOUND TO PRODUCE FUMES OR SMOKE.  (M)
